MAUDE Adverse Event Report: Arthrex, Inc. MAIN PUMP TUBING FOR AR-6450 AND AR-6475; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. MAIN PUMP TUBING FOR AR-6450 AND AR-6475; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING FOR AR-6450 AND AR-6475
Medical Device Problem Code Increase in Suction (1604)
Health Effect - Clinical Code Compartment syndrome (4888)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a knee arthroscopy in the middle of the application it was noticed, that the pump on the inflow side rotated extremely quickly and the bags emptied extremely quickly.At first everything worked normally and all of a sudden, for no apparent reason, the pump created an extreme vacuum.The surgical assistant then inspected the tubings and finally decided to take one of the used pumps that was still on site.When the arthrex representative inspected the pump afterwards, the tubing was installed incorrectly, but it was unclear whether this did not happen at the moment when the surgical assistant inspected the tubing, as the assistant had also touched the inflow side, according to their own information.The device was tested afterwards and everything worked perfectly.The patient had severe swelling after the surgery.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 08-sep-2026.A user report was provided on the (b)(6) 2026 stating that there was a dysfunctional arthropump apparatus with overpressure.Change of tubing.Turn off and re-ignite.At the end of the procedure the patient had a swelling and hardening of the calf to the thigh, which had to be evaluated postoperatively.An acute compartment syndrome, muscle ischaemia, nerve damage and tissue necrosis were diagnosed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
MAIN PUMP TUBING FOR AR-6450 AND AR-6475
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50803611
Report Number1220246-2026-04781
Device Sequence Number21485322
Product Code HRX
UDI-Device Identifier00888867039155
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING FOR AR-6450 AND AR-6475
Device Catalogue NumberAR-6420
Device Lot NumberZ6016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown